Research

Evolution of nonperiodic forms in geological folds


Reference:

Whiting, A. I. M. and Hunt, G. W., 1997. Evolution of nonperiodic forms in geological folds. Mathematical Geology, 29 (5), pp. 705-723.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsWhiting, A. I. M.and Hunt, G. W.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13202

Export

Actions (login required)

View Item